Elliptic integrals of the third kind in problems of contact interaction / Sachuk, Yu., Maksymuk, O. (2014)
Ukrainian

English  Physico-mathematical modelling and informational technologies   /     Issue (2014, 20)

Sachuk Yu., Maksymuk O.
Elliptic integrals of the third kind in problems of contact interaction


Cite:
Sachuk, Yu., Maksymuk, O. (2014). Elliptic integrals of the third kind in problems of contact interaction. Physico-mathematical modelling and informational technologies, 20, 180-187. http://jnas.nbuv.gov.ua/article/UJRN-0000364097 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209